MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG
Catalog Number 153509
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the four of the drainage bags customer received have damaged and defective tubes.They have provided photos which have been uploaded in the notes in our system, and are available if you should need them.The photos show that the tubes have kinks, crimps, dents, and warped areas.They have requested replacements.The customer is retaining the four items in case the manufacturer requests them.We have already replaced the product for our customer.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned seven-photo sample noted one opened (without original packaging), used dome drainage bag.Visual inspection of the sample noted that the first, second and third photo shows the drainage tubes with kinks.The fourth, fifth, sixth and seven photo shows the drainage tubing with crimps and dents.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the four of the drainage bags customer received have damaged and defective tubes.They have provided photos which have been uploaded in the notes in our system, and are available if you should need them.The photos show that the tubes have kinks, crimps, dents, and warped areas.They have requested replacements.The customer is retaining the four items in case the manufacturer requests them.We have already replaced the product for our customer.Per follow up information received via email on 18nov2025, it was reported that the sample is no longer available.The item was purchased for a 100 yr-old male.The patient did not use the faulty item.There was a kink in the tubing.No medical intervention was required.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAINAGE BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23064977
Report Number1018233-2025-08168
Device Sequence Number21252926
Product Code KNX
UDI-Device Identifier00801741029608
UDI-Public(01)00801741029608(11)250516(17)300331(10)NGKR2399
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153509
Device Lot NumberNGKR2399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale